Atormac
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 4682  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Unusual cutaneous reaction with sodium valproate

Roy S, Goel Deepak

Year : 2009| Volume: 57| Issue : 2 | Page no: 216-217

   This article has been cited by
 
1 Síndrome de hipersensibilidad secundaria a ácido valproico: estudio de un caso
María José Muñoz-Algar,Patricia Bernal-García,Mario de la Calle Real
Psiquiatría Biológica. 2015; 22(3): 83
[Pubmed]  [Google Scholar] [DOI]
2 Sodium valproate-aggravated psoriasiform eruption
Zhenli Kwan,Rokiah Binti Che Ismail,Su-Ming Wong,Leng Leng Tan,Suganthy Robinson,Kheng Seang Lim
International Journal of Dermatology. 2014; 53(10): e477
[Pubmed]  [Google Scholar] [DOI]
3 Adverse drug reactions induced by valproic acid
Radu M. Nanau,Manuela G. Neuman
Clinical Biochemistry. 2013; 46(15): 1323
[Pubmed]  [Google Scholar] [DOI]
4 Antiepileptic drugs
Zaccara, G. and Tramacere, L.
Side Effects of Drugs Annual. 2011; 33(1): 125-204
[Pubmed]  [Google Scholar]

 

Online since 20th March '04
Published by Wolters Kluwer - Medknow